# SDR AALA202406189235

- Difficulty date: June 14, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 65,518 hours, 27,365 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Part time: 47 hours, 25 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: NUMBER 2 TIRE BLOWN ON DEPARTURE; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT CLT. REMOVED AND REPLACED NUMBER 2 WHEEL ASSEMBLY. PER AMM 32-45-11.
